Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FONCTION MATHEMATIQUE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2687

  • Page / 108

Export

Selection :

  • and

REGULARLY VARYING FUNCTIONS.SENETA E.1976; LECTURE NOTES MATH.; GERM.; DA. 1976; NO 508; PP. (116P.); BIBL. 5 P.; ISBN 3540076182.Serial Issue

CALCUL DES FONCTIONS UNIVERSELLES DE TRANSFERT PAR RAYONNEMENTZEN'KOVSKIJ AG; ZYUL'KOV AI.1972; INZHENER.-FIZ. ZH., BELORUS. S.S.R.; S.S.S.R.; DA. 1972; VOL. 23; NO 1; PP. 26-32; ABS. ANGL.; BIBL. 8 REF.Serial Issue

CONDITIONS FOR SOME POLYGONAL FUNCTIONS TO BE BAZILEVICCASE BA; QUINE JR.1983; PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0002-9939; USA; DA. 1983; VOL. 88; NO 2; PP. 257-261; BIBL. 7 REF.Article

HOLOMORPHIC FUNCTIONS IN TUBES WHICH HAVE DISTRIBUTIONAL BOUNDARY VALUES AND WHICH ARE HP FUNCTIONSCARMICHAEL RD; RICHTERS SP.1983; SIAM JOURNAL ON MATHEMATICAL ANALYSIS; ISSN 0036-1410; USA; DA. 1983; VOL. 14; NO 3; PP. 596-621; BIBL. 36 REF.Article

ON THE PEAK SETS FOR HOLOMORPHIC LIPSCHITE FUNCTIONSBRUNA J.1983; INDIANA UNIVERSITY MATHEMATICS JOURNAL; ISSN 0022-2518; USA; DA. 1983; VOL. 32; NO 2; PP. 257-272; BIBL. 9 REF.Article

COUNTING SYMMETRY CLASSES OF FUNCTIONS BY WEIGHT AND AUTOMORPHISM GROUPKERBER A; THUERLINGS KJ.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; VOL. 969; PP. 191-211; BIBL. 7 REF.Conference Paper

A COMMENT ON THE REDUCIBILITY OF THE VOIGT FUNCTIONSKATRIEL J.1982; J. PHYS. A; ISSN 0305-4470; GBR; DA. 1982; VOL. 15; NO 2; PP. 709-710; BIBL. 4 REF.Article

UNE NOUVELLE FONCTION MATHEMATIQUE DE CROISSANCEYUDITSKIJ YA A.1981; IZV. VYSS. UCEBN. ZAVED., LESN. Z.; ISSN 0536-1036; SUN; DA. 1981; NO 2; PP. 32-35; BIBL. 7 REF.Article

BOUNDED ANALYTIC FUNCTIONSGARNETT JB.1981; PURE APPL. MATH.; USA; DA. 1981; VOL. 96; 483 P.; BIBL. 17 P.Serial Issue

ON SUBCLASSES OF SCHLICHT MAPPING.DAS RN; SINGH P.1977; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1977; VOL. 8; NO 8; PP. 864-872; BIBL. 7 REF.Article

SUBFUNCTIONS AND DISTRIBUTIONAL INEQUALITIES.CARMIGNANI R; SCHRADER K.1977; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1977; VOL. 8; NO 1; PP. 52-68; BIBL. 18 REF.Article

A NOTE ON POSITIVE REAL FUNCTIONS.GOLDBERG JL; ULLMAN JL.1977; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1977; VOL. 8; NO 5; PP. 757-762; BIBL. 5 REF.Article

ENTIRE HOLOMORPHIC MAPPINGS IN ONE AND SEVERAL COMPLEX VARIABLES.GRIFFITHS PA.1976; ANN. MATH. STUD.; U.S.A.; DA. 1976; NO 85; PP. (119P.); BIBL. 3 P.Serial Issue

SOME INEQUALITIES INVOLVING THE FOX'S H-FUNCTION.RAINA RK; KOUL CL.1976; PROC. INDIAN ACAD. SCI., A; INDIA; DA. 1976; VOL. 83; NO 1; PP. 33-40; BIBL. 4 REF.Article

EINE NEUE ART VON VERALLGEMEINERTEN FUNKTIONEN - DIE ASYMPTOTISCHEN FUNKTIONEN. = UNE NOUVELLE CATEGORIE DE FONCTIONS GENERALISEES: LES FONCTIONS ASYMPTOTIQUESCHRISTOV C.1974; NOVA ACTA LEOPOLD.; ALLEM.; DA. 1974; VOL. 39; NO 212; PP. 181-197; BIBL. 8 REF.; (GRUNDFRAGEN QUANTEN RELATIVITAETSTHEOR. SYMP. DTSCH. AKAD. NATURFORSCH. LEOPOLDINA HALLE; EISENACH; 1972)Conference Paper

VARIOUS APPLICATIONS OF THE EXISTENCE OF WELL GROWING HOLOMORPHIC FUNCTIONSPFLUG P.1982; NORTH-HOLLAND MATHEMATICS STUDIES; ISSN 0304-0208; NLD; DA. 1982; VOL. 71; PP. 391-412; BIBL. 18 REF.Conference Paper

ULTRASPHERICAL EXPANSIONS AND PSEUDO ANALYTIC FUNCTIONSFRYANT AJ.1981; PAC. J. MATH.; ISSN 0030-8730; USA; DA. 1981; VOL. 94; NO 1; PP. 83-105; BIBL. 26 REF.Article

TOPICS IN ARITHMETICAL FUNCTIONS: ASYMPTOTIC FORMULAE FOR SUMS OF RECIPROCALS OF ARITHMETICAL FUNCTIONS AND RELATED RESULTSDE KONINCK JM; IVIC A.1980; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1980; VOL. 43; 279 P.; BIBL. 8 P.Serial Issue

INTEGRATION OF VECTOR-VALUED FUNCTIONSKUNDU SK; LAHIRI BK.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 5; PP. 617-628; BIBL. 15 REF.Article

OPEN PROBLEMS IN GEOMETRIC FUNCTION THEORY: CONFERENCE ON GEOMETRIC FUNCTION THEORY/5TH INTERNATIONAL SYMPOSIUM DIVISION OF MATHEMATICS THE TANIGUCHI FOUNDATION, KATATA, SEPTEMBER 1-6, 1978MURAKAMI S ED; OCHIAI T ED; YAGI K ED et al.1979; OPEN PROBLEMS IN GEOMETRIC FUNCTION THEORY. CONFERENCE ON GEOMETRIC FUNCTION THEORY. TANIGUCHI FOUNDATION. DIVISION OF MATHEMATICS. INTERNATIONAL SYMPOSIUM. 5/1978-09-01/KATATA; JPN; DA. 1979; V-22 P.; 26 CM; BIBL. DISSEM.Conference Proceedings

DIFFERENTIATION OF REAL FUNCTIONS.BRUCKNER AM.1978; LECTURE NOTES MATH.; DEU; DA. 1978; NO 659; (254 P.); BIBL. 11 P.Serial Issue

A SELECTION THEOREM FOR MULTIFUNCTIONSSARBADHIKARI H.1978; PROC. AMER. MATH. SOC.; USA; DA. 1978; VOL. 71; NO 2; PP. 285-288; BIBL. 2 REF.Article

CONTRIBUTION A LA THEORIE DES FONCTIONS ADDITIVES.MAUCLAIRE JL.1977; ; S.L.; DA. 1977; PP. 1-61; BIBL. 1 P. 1/2; (THESE DOCT. SCI. MATH.; PARIS XI)Thesis

AN APPLICATION OF THE METHOD OF ZMOROVIC IN GEOMETRIC FUNCTION THEORY.EENIGENBURG P; YOSHIKAWA H.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 56; NO 3; PP. 683-688; BIBL. 5 REF.Article

FILTER ANALYSIS BY USE OF PENCIL OF FUNCTIONS. II.JAIN VK.1974; I.E.E.E. TRANS. CIRCUITS SYST.; U.S.A.; DA. 1974; VOL. 21; NO 5; PP. 580-583; BIBL. 9 REF.Article

  • Page / 108